wow

Discussion in 'Opiates' started by trojanman22, Mar 20, 2008.

  1. trojanman22

    trojanman22 Member

    I have been doing oxycodone pretty consistently for about 6 months now and what I usually do is go three weeks taking about 80-100 mgs. a day and then being dry for a week cuz i cant afford them. But the thing is, i am on the end of day three of withdrawl from doing oxy for three weeks and i barerly have any symptoms. I pretty much just have insomnia, restlessness, and an incredible mental craving that you would not believe. Why have I not been experiencing the classic opiate withdrawl symptoms? Is it just different for certain people or age groups or whats the deal? Im confused.
     
  2. acga5

    acga5 Senior Member

    3weeks isn't really long enough to develop strong WD, try shooting H for 6months straight then stopping cold turkey lol
     
  3. Guitar

    Guitar Senior Member

    Yea I don't really get physical withdrawals, just cravings. But I use suboxone when I binge on oxy for awhile, subs make it so easy to not wanna do oxy.
     
  4. MDA

    MDA Member

    I pretty much have been doing the same thing for the last 4-6 months. What I noticed was that I would only sometimes go through withdrawal after stopping from two or three weeks of 80-140mg a day. If I stop, and take a suboxone the day that the withdrawals would be the worst, I find that the withdrawal goes away completely...even after the suboxone is out of my system. Its weird. Ill only take a sub the first day, but the next day the withdrawal just never comes. Its like taking a sub can actually skip the symptoms of withdrawal for me if taken at the right time.

    If I dont do that, ill get the physical symptoms for about a day and a half, nothing too bad but the fatigue and chills suck.

    Some people are different. Some go through withdrawal worse then others.
     
  5. Guitar

    Guitar Senior Member

    Yea some people are just more sensitive to the drug than others.
     
  6. TooCrisp

    TooCrisp Member

    Trojanman your habits similar to what mine used to be. I'd 3 weeks or so doing 50mg-80mg a day, then stop for about a week or so. All I usually get are chills, minor achiness, slight insomnia, but don't have too much trouble sleeping if I take Advil PM or something, and some minor depression/anxiety/lethargy. Not h*ll by any means, but certainly not pleasant.

    But I really don't enjoy it, so now I use much less, usually no more than 30mg a day and only 3-4 days a week. Throwing in a couple off days every week are real important to make sure you feel fine without them and your body doesnt become dependent. The way I do it is tough because it's not easy to restrain yourself to low usage especially when you have access to them, but honestly its something has to be done so you're not miserable when you're not taking them.

    If used smartly and with real strong discipline, they can be a beautiful thing. Once they are abused, it no longer becomes something that makes you feel really good, it becomes something you need in order to feel normal. If it ever gets to that point, slowwww down.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice